# SDR ASAA2023051443219

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 6,955 hours, 2,157 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MSG, F/O SIDE NO DATA. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 34-61-00-810-918 FAULT CLEARED OPS TEST OK.
